MathSciNet Relay Station
MathSciNet bibliographic data
MR525385 (81h:31020) 31D05
Feyel, D.; de la Pradelle, Arnaud Représentations d'espaces de Riesz-Banach sur des espaces quasi-topologiques. (French) Acad. Roy. Belg. Bull. Cl. Sci. (5) 64 (1978), no. 6, 340–350.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement